Alert archive / Mississippi / Flash Flood Warnings in 2010
Flash Flood Warning 67, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jul 14, 2010, 10:05 PM CDT for Kemper County, Lauderdale County, Mississippi. It was in force for 115 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2010, 10:05 PM CDT (03:05 UTC)
- Expired
- Jul 15, 2010, 12:00 AM CDT
- In force
- 115 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Kemper County, MS, Lauderdale County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 149 km from the middle of the area, began a volume at 03:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 3.1 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2368 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
354
WGUS54 KJAN 150305
FFWJAN
MSC069-075-150500-
/O.NEW.KJAN.FF.W.0067.100715T0305Z-100715T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1005 PM CDT WED JUL 14 2010
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN KEMPER COUNTY IN EAST CENTRAL MISSISSIPPI...
NORTHEASTERN LAUDERDALE COUNTY IN EAST CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...LAUDERDALE...MERIDIAN STATION...
* UNTIL MIDNIGHT CDT
* AT 1005 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
THUNDERSTORMS PRODUCING VERY HEAVY RAIN ALONG A LINE EXTENDING FROM
6 MILES NORTHEAST OF TAMOLA TO MERIDIAN STATION...OR ALONG A LINE
EXTENDING FROM 11 MILES NORTHEAST OF LAUDERDALE TO MERIDIAN
STATION...MOVING SOUTH AT 10 MPH. ESTIMATED RADAR RAINFALL
AMOUNTS...ON THE ORDER OF TWO TO FOUR INCHES...HAVE OCCURRED IN THE
PAST HOUR.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TOOMSUBA...KEWANEE AND ALAMUCHA
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE WATER
COVERS THE ROAD. FIND ALTERNATE ROUTES AND MOVE TO HIGHER GROUND.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3264 8838 3258 8838 3258 8839 3252 8839
3251 8840 3236 8841 3234 8863 3259 8865
3270 8838 3265 8838
$$
COHEN1 follow-up statement
326
WGUS74 KJAN 150335
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1035 PM CDT WED JUL 14 2010
MSC069-075-150500-
/O.CON.KJAN.FF.W.0067.000000T0000Z-100715T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAUDERDALE MS-KEMPER MS-
1035 PM CDT WED JUL 14 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHEASTERN KEMPER AND NORTHEASTERN LAUDERDALE COUNTIES...
AT 1032 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT THUNDERSTORMS PRODUCING VERY HEAVY RAIN ALONG A LINE EXTENDING
FROM KEWANEE TO 6 MILES WEST OF TOOMSUBA...OR ALONG A LINE EXTENDING
FROM 6 MILES EAST OF LAUDERDALE TO 7 MILES NORTHEAST OF MERIDIAN...
MOVING SOUTH AT 15 MPH. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE
ORDER OF TWO TO FOUR INCHES...HAVE OCCURRED IN THE PAST TWO HOURS.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ALAMUCHA.
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA THROUGH
MIDNIGHT...AS MORE SHOWERS AND THUNDERSTORMS MOVE ACROSS THE AREA
FROM THE NORTH. AN ADDITIONAL ONE TO TWO INCHES OF RAIN ARE EXPECTED
TO FALL ACROSS THE WARNED AREA THROUGH MIDNIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE WATER
COVERS THE ROAD. FIND ALTERNATE ROUTES AND MOVE TO HIGHER GROUND.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3264 8838 3258 8838 3258 8839 3252 8839
3251 8840 3236 8841 3234 8863 3259 8865
3270 8838 3265 8838
$$
COHENWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 9:15 PM CDT, 50 minutes earlier.
Area forecast discussion, Jul 14, 9:15 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
915 PM CDT WED JUL 14 2010
.UPDATE...
SURFACE ANALYSIS DEPICTS A TROUGH EXTENDING FROM NORTH CENTRAL
MISSISSIPPI SOUTHEASTWARD ACROSS EAST CENTRAL MISSISSIPPI INTO
SOUTHERN ALABAMA. THIS FEATURE IS ASSOCIATED WITH A BROAD ZONE OF
SURFACE CONFLUENCE AND MOISTURE CONVERGENCE...WHICH PREVENTED
MOISTURE IN THE BOUNDARY LAYER FROM MORE EFFICIENTLY MIXING WITH THE
DRIER AIR ALOFT TODAY. THUS...SURFACE DEWPOINTS IN THIS REGION HAVE
MANAGED TO REMAIN IN THE MIDDLE 70S INTO THIS EVENING...WITH ISOLATED
CONVECTION PERSISTING ACROSS THE NORTHEASTERN QUARTER OF THE CWA.
CONVECTION CONTINUES TO SHOW SIGNS OF WEAKENING AS SURFACE
TEMPERATURES COOL AND THE BOUNDARY LAYER STABILIZES. ANY CONVECTION
WILL HAVE ENDED BY MIDNIGHT. LOW TEMPERATURES TONIGHT ARE EXPECTED
TO FALL INTO THE MIDDLE 70S AREAWIDE...WITH UPPER 70S EXPECTED IN THE
NORTHWEST DELTA REGION. MIXING WAS GREATER SOUTH OF THE AFOREMENTIONED
CONFLUENCE ZONE ACROSS CENTRAL MISSISSIPPI...WHERE DEWPOINTS FELL
INTO THE 60S DURING THE DAY. IN THIS AREA...LOW TEMPERATURES WERE
DECREASED BY A DEGREE OR SO. SKY COVERAGE WAS ALSO DECREASED THROUGH
MIDNIGHT ACROSS THE SOUTHWESTERN HALF OF THE CWA BASED ON RECENT
SATELLITE TRENDS.
HOT AND HUMID CONDITIONS ARE EXPECTED ONCE AGAIN ON THURSDAY...WITH
DANGEROUSLY HIGH HEAT INDEX READINGS ACROSS NORTHEASTERN PORTIONS OF
CENTRAL MISSISSIPPI. DURING THE NEXT 24 HOURS...THE LOWER
TROPOSPHERE IS FORECAST TO WARM SOMEWHAT...WITH 850-MB TEMPERATURES
INCREASING BY 0.5 TO 1C. THIS WILL SUPPORT HIGH TEMPERATURES BEING A
COUPLE DEGREES WARMER ON THURSDAY THAN THEY WERE TODAY...WITH
FORECAST HIGHS ON THURSDAY IN THE MIDDLE AND UPPER 90S. HIGH
TEMPERATURES WILL BE NEAR 100 DEGREES ACROSS NORTHEAST LOUISIANA AND
SOUTHEAST ARKANSAS. ADDITIONALLY...THE BROAD ZONE OF SURFACE
CONFLUENCE IS FORECAST TO PERSIST ACROSS CENTRAL AND NORTHERN
PORTIONS OF THE CWA ON THURSDAY. THE ASSOCIATED MOISTURE CONVERGENCE
WILL CONTINUE TO LIMIT THE DEGREE TO WHICH THE MOIST AIR NEAR THE
SURFACE MIXES WITH THE DRIER AIR ALOFT...AND LATEST NWP GUIDANCE
INDICATES AFTERNOON DEWPOINTS REMAINING IN THE LOWER 70S ACROSS
CENTRAL AND NORTHERN PORTIONS OF THE REGION FOR THURSDAY AFTERNOON.
THE COMBINATION OF THE HEAT AND HUMIDITY IS EXPECTED TO ALLOW MAXIMUM
HEAT INDEX READINGS TO REACH 110 DEGREES THURSDAY AFTERNOON ACROSS
THE EXCESSIVE HEAT WARNING AREA WHERE A COUPLE OBSERVING SITES
REPORTED HEAT INDICES OF 110 DEGREES TODAY...AND FROM 104 TO 109
DEGREES ACROSS THE HEAT ADVISORY AREA.
ISOLATED CONVECTION IS ONCE AGAIN EXPECTED ON THURSDAY. THIS WILL BE
IN RESPONSE TO ASCENT FROM A SEA BREEZE CONVERGENCE ZONE LIFTING
NORTHWARD FROM THE GULF OF MEXICO ACROSS SOUTHEASTERN AREAS DURING
THE AFTERNOON...AND FROM UPPER-LEVEL DIVERGENCE ASSOCIATED WITH AN
UPPER-LEVEL JET STREAK AFFECTING THE AREA. LATEST SREF GUIDANCE
SUGGESTS THE POTENTIAL FOR BOTH SHOWERS AND THUNDERSTORMS...AND THUS
MENTION OF THUNDERSTORMS HAS BEEN MADE IN THE UPDATED FORECAST DUE TO
THE MODERATE INSTABILITY ANTICIPATED. /COHEN/
&&
.PREV DISCUSSION... /ISSUED 506 PM CDT WED JUL 14 2010/
SHORT TERM...HOT WEATHER WILL BE THE MAIN STORY OVER THE NEXT DAY
OR SO. A MOISTURE/CONVERGENCE AXIS HAS PARKED OVER NERN AREAS
TODAY...CONTRIBUTING TO HIGH DEWPOINTS THAT HAVE PRODUCED AFTERNOON
HEAT INDEX VALUES OF 110 DEGREES AT GWO AND GTR. THIS COMBINATION OF
HIGH TEMPS AND HIGH HUMIDITY IS EXPECTED AGAIN TOMORROW AS THE
MOISTURE/CONVERGENCE AXIS PERSISTS AND UPPER RIDGING REMAINS STRONG
ENOUGH TO MAINTAIN HIGH TEMPERATURES FOR THE ARKLAMISS. THE AIR MASS
MIXED TO A GREATER DEGREE FARTHER W AND S TODAY...PARTICULARLY OVER
WEST CENTRAL ZONES...BUT HEAT INDEX VALUES STILL CLIMBED WELL ABOVE
105 DEGREES OVER MUCH OF THE FORECAST AREA THIS AFTERNOON. AN
EXCESSIVE HEAT WARNING HAS BEEN ISSUED FOR MUCH OF THE NRN PORTION
OF THE FORECAST AREA THROUGH THURSDAY AFTERNOON WHILE THE HEAT
ADVISORY HAS BEEN EXTENDED EWD TO INCLUDE THE REMAINDER OF AREAS
ALONG AND N OF THE INTERSTATE 20 CORRIDOR. EXPECT COOLER
TEMPERATURES BY THE END OF THE WEEK WHEN UPPER RIDGING EDGES WWD AND
COVERAGE OF AFTERNOON CONVECTION INCREASES.
ISOLATED CONVECTION WILL CONTINUE ACROSS E/NERN ZONES ALONG THE AREA
OF WEAK CONVERGENCE THIS EVENING. THIS FEATURE IS FORECAST TO WASH
OUT OVERNIGHT...INCREASING DURING THE DAY ACROSS ERN ZONES. RIDGING
WILL BEGIN TO FLATTEN DURING THE DAY THURSDAY AS UPPER TROUGHING
APPROACHES FROM THE CENTRAL PLAINS. A SECOND UPPER TROUGH OVER THE
ERN GULF BEGINS TO EDGE WWD TOWARD THE AREA THU NIGHT. HAVE FOLLOWED
MAV MOS POPS FOR THE SHORT TERM WITH THE SMALL EXCEPTION OF ADDING
SMALL CHANCE POPS A LITTLE FARTHER N OVER ERN MS FOR THURSDAY WHILE
MAV MOS LIMITED ISOLATED POPS TO THE SE.
WILL SEE INCREASING RAIN CHANCES FRIDAY/FRIDAY NIGHT AS THE NORTHERN
TROUGH ENTERS THE FORECAST AREA...PHASING IN WITH TROUGHING
DEVELOPING OVER THE GULF.
LONG TERM...FRIDAY THROUGH TUESDAY...GLOBAL MODELS ARE IN EXCELLENT
AGREEMENT THAT A WEAKNESS IN THE SUBTROPICAL RIDGE WILL DEVELOP
FRIDAY AS SHORTWAVE ENERGY IN THE WESTERLIES DIGS SOUTHWARD AND
ATTEMPTS TO MERGE WITH AN ILL-DEFINED EASTERLY WAVE ENTERING THE
EASTERN/CNTRL GULF OF MEXICO. LOWER HEIGHTS AND A DIMINISHED THERMAL
RIDGE WILL RESULT IN SLIGHTLY COOLER TEMPERATURES AND A DIMINISHED
RISK FOR HIGH HEAT STRESS LEVELS AS WE GO INTO THE WEEKEND. THE
SUBTROPICAL RIDGE IS FORECAST BY ALL GUIDANCE TO REBUILD A LITTLE
OVER THE ARKLAMISS EARLY NEXT WEEK...POTENTIALLY BRINGING A RETURN
TO HIGHER HEAT STRESS.
CONCERNING THUNDERSTORM POTENTIAL...INCREASING DEEP LAYER MOISTURE
AND SLIGHTLY COOLER MID LEVEL TEMPERATURES WILL RESULT IN INCREASING
POTENTIAL FOR DIURNAL THUNDERSTORMS FRIDAY AND SATURDAY...ESPECIALLY
EAST OF THE MS RIVER WHERE THE MID LEVEL RIDGE WILL INHIBIT
CONVECTION THE LEAST. SLIGHT TO CHANCE CATEGORY POPS IN THE GFS MOS
GUIDANCE SEEM REASONABLE IN THIS SCENARIO. THERE MAY BE AN INCREASED
RISK FOR SEVERE WET MICROBURSTS FRIDAY AS MID LEVEL TEMPERATURES COOL
TO NEAR -6 DEG C WITH VERTICAL TOTALS > 25 WHILE DCAPE INCREASES TO >
1000 J/KG. A SIMILAR SCENARIO COULD PLAY OUT FOR SATURDAY WITH
GREATER THUNDERSTORM COVERAGE POSSIBLE. THEREAFTER...GRADUAL MID
LEVEL WARMING AND INCREASING SUBSIDENCE SHOULD RESULT IN DECREASED
THUNDERSTORM INTENSITY AS WE GO INTO EARLY NEXT WEEK. /EC/
&&
.AVIATION...
MOSTLY VFR CONDITIONS ARE EXPECTED AREAWIDE THROUGH THURSDAY NIGHT.
ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED THURSDAY AFTERNOON
INTO THURSDAY EVENING...AND MVFR TO IFR CEILINGS/VISIBILITIES WILL
ACCOMPANY THIS ACTIVITY. A BRIEF PERIOD OF MVFR VISIBILITIES DUE TO
LIGHT FOG WILL BE POSSIBLE ACROSS EAST CENTRAL MISSISSIPPI BETWEEN
15/1000 UTC AND 15/1300 UTC...THOUGH THE POTENTIAL FOR THE FOG IMPACTING
ANY TAF SITE IS TOO LOW FOR MENTION IN THE TAFS AT THIS TIME. WINDS
WILL GENERALLY BE SOUTHWEST AT 3 TO 6 KT ACROSS THE AREA ON THURSDAY.
/COHEN/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 75 96 75 94 / 4 4 15 24
MERIDIAN 75 96 75 94 / 7 9 16 27
VICKSBURG 75 97 74 95 / 4 3 15 21
HATTIESBURG 75 96 73 94 / 5 24 29 40
NATCHEZ 74 95 75 93 / 5 7 20 24
GREENVILLE 77 98 77 95 / 4 3 15 27
GREENWOOD 76 97 75 94 / 4 4 14 30
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR MSZ018-019-034>052.
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR MSZ025>033.
LA...HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR LAZ007>009-015-016-023-
025.
AR...HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR ARZ074-075.
&&
COHEN/03/ECHazardous weather outlook, Jul 14, 9:25 PM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 925 PM CDT WED JUL 14 2010 MSZ025>033-160230- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA- 925 PM CDT WED JUL 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEASTERN PORTIONS OF CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY DANGEROUSLY HOT AND HUMID CONDITIONS ARE ANTICIPATED FOR THURSDAY... WITH MAXIMUM HEAT INDEX READINGS OF 110 DEGREES EXPECTED FOR THURSDAY AFTERNOON. ADDITIONALLY...OVERNIGHT LOW TEMPERATURES TONIGHT ARE ONLY EXPECTED TO FALL TO THE MIDDLE 70S...WHICH WILL PROVIDE LITTLE RELIEF FROM THE RECENT HOT CONDITIONS. AS A RESULT...SIGNIFICANT HEAT STRESS WILL BUILD INTO THURSDAY. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY AFTERNOON HEAT INDEX READINGS WILL RANGE FROM 100 TO 105 DEGREES FOR FRIDAY AFTERNOON. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY. ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-034>052-160230- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-TENSAS-BOLIVAR-SUNFLOWER-WASHINGTON- HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO- MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE- 925 PM CDT WED JUL 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND THURSDAY AFTERNOON HEAT INDEX READINGS WILL RANGE FROM 104 TO 109 DEGREES ON THURSDAY. ADDITIONALLY...OVERNIGHT LOW TEMPERATURES TONIGHT ARE ONLY EXPECTED TO FALL TO THE MIDDLE AND UPPER 70S...WHICH WILL PROVIDE LITTLE RELIEF FROM THE RECENT HOT CONDITIONS. AS A RESULT...HEAT STRESS WILL BUILD INTO THURSDAY. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY AFTERNOON HEAT INDEX READINGS WILL RANGE FROM 100 TO 105 DEGREES FOR FRIDAY AFTERNOON. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY. LAZ024-026-MSZ053>066-072>074-160230- CATAHOULA-CONCORDIA-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE- JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS- COVINGTON-JONES-MARION-LAMAR-FORREST- 925 PM CDT WED JUL 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN MISSISSIPPI AND EAST CENTRAL LOUISIANA. .DAY ONE...TONIGHT AND THURSDAY AFTERNOON HEAT INDEX READINGS WILL RANGE FROM 100 TO 105 DEGREES FOR THURSDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY AFTERNOON HEAT INDEX READINGS WILL RANGE FROM 100 TO 105 DEGREES FOR FRIDAY AFTERNOON. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. COHEN
In the hours before
Special weather statement, Jul 14, 4:53 PM CDT, 5 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 453 PM CDT WED JUL 14 2010 MSZ031-142225- LOWNDES MS- 453 PM CDT WED JUL 14 2010 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 3 MILES WEST OF CALEDONIA AT 453 PM CDT...MOVING SOUTH AT 5 MPH. VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN NORTHEASTERN LOWNDES COUNTY SHOULD MONITOR THIS STORM CLOSELY. COHEN
Special weather statement, Jul 14, 5:11 PM CDT, 4 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 511 PM CDT WED JUL 14 2010 MSZ030-142240- CLAY MS- 511 PM CDT WED JUL 14 2010 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTHEAST OF WEST POINT AT 511 PM CDT...MOVING SOUTHEAST AT 5 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN SOUTHEASTERN CLAY COUNTY SHOULD MONITOR THIS STORM CLOSELY. MRM
Special weather statement, Jul 14, 5:35 PM CDT, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 535 PM CDT WED JUL 14 2010 MSZ030-031-142305- CLAY MS-LOWNDES MS- 535 PM CDT WED JUL 14 2010 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 3 MILES EAST OF WEST POINT AT 535 PM CDT...MOVING SOUTHEAST AT 10 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN NORTH CENTRAL LOWNDES AND SOUTHEASTERN CLAY COUNTIES SHOULD MONITOR THIS STORM CLOSELY. MRM
Special weather statement, Jul 14, 10:00 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1000 PM CDT WED JUL 14 2010 MSZ046-052-150330- LAUDERDALE MS-KEMPER MS- 1000 PM CDT WED JUL 14 2010 A STRONG THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAIN WAS LOCATED OVER LAUDERDALE AT 958 PM CDT. RAINFALL AMOUNTS OF 1 TO 2 INCHES WILL FALL WITH THIS STORM...AS IT MOVES SOUTHWARD AT 15 MPH THROUGH 1030 PM. PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS IS POSSIBLE WITH THIS STORM. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN SOUTHEASTERN KEMPER AND EASTERN LAUDERDALE COUNTIES SHOULD MONITOR THIS STORM CLOSELY. COHEN
Nearby
Flash Flood Warnings in Mississippi, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.